# SDR MASA2019091112036

- Difficulty date: September 11, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N85352
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000673
- Aircraft time: 5,580 hours, 3,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CLOSET PHOTOLUMIN STRIP INOP.
